# SDR SWAA2020071098371

- Difficulty date: July 7, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 10,693 hours, 4,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT FA FLASHLIGHT INOPERATIVE.   R & R THE AFT RIGHT FA FLASHLIGHT IAW AMM 25-64-00,  OPS CHECKED GOOD.
